Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction to: ``The existence of proper solutions of a second order ordinary differential equation''


Author: J. D. Schuur
Journal: Proc. Amer. Math. Soc. 19 (1968), 312-314
MSC: Primary 34.04
DOI: https://doi.org/10.1090/S0002-9939-1968-0222365-8
Correction: Proc. Amer. Math. Soc. 19 (1968), 312-314.
Original Article: Proc. Amer. Math. Soc. 19 (1968), 312-314.
MathSciNet review: 0222365
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222365-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society